62290members
327929posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hormone therapy.

3 REPLIES 3
Member

Re: Hormone therapy.

Hello Mary
I have been having Faslodex injections now for 8 months and haven’t found the side effects too bad.
Mainly tiredness and a little nauseous, also my bottom is sore for a few days after injection. I have had CT scans every 3 months and it seems to be keeping me stable, for now anyway.
Hope it works for you.

Best wishes
Jan
Highlighted
Member

Re: Hormone therapy.

Hi Mary
I have just finished EC chemo for breast cancer & widespead bone mets and had my first Danosumeb injection yesterday. I have also been given calcium and vit D tablets as the Danosumeb can take calcium from the blood. Was also told to watch out for tingling fingers and face, which can indicate a problem with calcium levels.
So far no side effects, which is more than I can say for the Chemo. Think I was going for a world record in the number of side effects a person could have
Member

Re: Hormone therapy.

Hi Mary

I didn't want to just read and run, but I'm afraid I don't have any suggestions for you. I'm still in the primary stage and have just had my last chemo and will begin hormone treatment in around 4 weeks time, Anastrazole I think.
I am so sorry you have all this worry now and do hope the new drugs they have given you work for you. Sending (((BIG HUGS))) and good wishes.

Poemsgalore xx
Member

Hormone therapy.

Hi. I have secondary breast cancer in my lung, bones and liver and have just started on hormone injections this month. I have had a lot of pain in my joints especially my hips.The treatment is called faslodex. Does anyone have any advice for me. I will be scanned at the end of july to see if they are working. I am very worried as i had Exemestane for 3 months when first diagnosed in march with the tumour on my lung and the scan showed it was now in my liver and bones so i had to go on Chemotherapy for 5 months which made me very unwell.Have also just started on a new drug for my bones Denosumab.